New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yvettea
New Member


Date Joined Nov 2005
Total Posts : 1
   Posted 11/15/2005 9:52 AM (GMT -7)   
I will like to know why evry time my period is getting near i star getting several headache and nothing make it go away unil my mestruation past it last for about the firts week before my mestruation and two day aferte my mestruation is gone. confused

laura l.
Regular Member


Date Joined Oct 2005
Total Posts : 54
   Posted 11/15/2005 11:25 PM (GMT -7)   
Could be you are having menstrual migraines (hard to know without more details, but it sounds like the most likely possibility). Some recommend taking a nonsteroidal (assuming you have no ulcers or other stomach problems) like ibuprofen or naproxen on a regular basis when you know the headaches are going to start, until your period ends. If that is not effective, there is a long-acting triptan called Frova which can be taken during menstruation to help deal with menstrual migraines. You should talk to your doctor about this. Good luck.
Laura L.

CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 11/17/2005 3:37 AM (GMT -7)   
Yvetta,
 
You aren't taken birth control hormones in any form now are you, i.e., pills, patch, shot, implants?  If you are, these could be causing the migraines before,during, and after you period, depending on your homone levels. nono
If you are, tell your doctor immediately, so you can work out a different program.  The new program should address your migraine attacks and your hormonal requirements.  I was talking with someone last week who managed to get down to a migraine just one day a month.  I thought that was pretty impressive.
 
Anyway, I'm sure your doctor can work with you once you identify it as a problem. Good Luck and let us know how you are doing.
Leigh Ann cool

"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


Nicky (coquitlam55)
Veteran Member


Date Joined Jul 2005
Total Posts : 505
   Posted 11/25/2005 10:21 PM (GMT -7)   

Hi Yvetta,

Generally the change in your hormones causes migraines if you're susceptible. I have found that Depo Provera helps, though it is also know to cause migraines.


Nicky
 
Fall seven times, stand up eight.
                 --Japanese proverb


tysmyboo
Veteran Member


Date Joined Dec 2004
Total Posts : 921
   Posted 11/30/2005 5:14 PM (GMT -7)   

Same here- I take birth control, without the inactive week...therefore I have no monthly cycle (sorry guys, I know you love to hear these kinds of things!) cool

My doctors say that is perfectly fine- you can go up to four months without a cycle, therefore four months without a migraine enduced by hormones...

Now if I could just get the rest under control, like the weather and the other triggers like stress and foods etc!

Take care,

Sara


Sara-Migraine/Headache Forum Moderator
 
Thanks for Visiting HealingWell.com

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 15, 2017 7:14 AM (GMT -7)
There are a total of 2,905,687 posts in 318,882 threads.
View Active Threads


Who's Online
This forum has 158238 registered members. Please welcome our newest member, confused132.
245 Guest(s), 9 Registered Member(s) are currently online.  Details
John_TX, LymeSick 🌟, Worriedsicked, countess18, Hoagie, Wotan, Herophilus, Steve n Dallas, iPoop